# SDR SWIA202055200

- Difficulty date: November 20, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Power Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR POWER ASSIST MOTOR MOUNTING STIFFENER IS CRACKED AT LOWER RADIUS.  C-CHECK RO 1/5/2021.  REMOVED CRACKED PAX DOOR POWER ASSIST MOTOR MOUNTING STIFFENER, REF CRJ700 SRM 51-42-06-001-001-A01 AND INSTALLED REPLACEMENT STIFFENER, REF CRJ700 SRM 51-42-06-001-001-A01.  RESTORED FINISH, REF CRJ700 SRM 51-25-16-001-001-A01 AND APPLIED CORROSION INHIBITING COMPOUND REF CRJ700 SRM 51-21-11-001-001-A01.
